# SDR SWAA2018011018960

- Difficulty date: December 15, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1321
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK CRACKED AT BS 663, LBL 33.  REPAIRED DECK PER ER AND EA.
